Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Entropy rigidity of symmetric spaces without focal points


Authors: François Ledrappier and Lin Shu
Journal: Trans. Amer. Math. Soc. 366 (2014), 3805-3820
MSC (2010): Primary 53C24, 53C20
Published electronically: March 5, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize symmetric spaces without focal points by the equality case of general inequalities between geometric quantities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C24, 53C20

Retrieve articles in all journals with MSC (2010): 53C24, 53C20


Additional Information

François Ledrappier
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556-4618
Email: fledrapp@nd.edu

Lin Shu
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: lshu@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06016-9
PII: S 0002-9947(2014)06016-9
Keywords: Volume entropy, rank one manifolds
Received by editor(s): May 4, 2012
Received by editor(s) in revised form: November 8, 2012
Published electronically: March 5, 2014
Dedicated: To Werner Ballmann for his 61st birthday
Article copyright: © Copyright 2014 American Mathematical Society